# SDR HALA2019011410024

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 1,958 hours, 379 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ENG. 1 A.ICE. PERFORMED BITE ON ENG NR 1. TEST PASSED NO FAULTS NOTED NO PREVIOUS FAULTS IN HISTORY. OK FOR SVC.
